Hi. 2 weeks back i shared food with somebody and then we smoked marijuana after that(iam not a regular smoker). I went into a panic attack(pulse 130,BP 170/90) and was rushed to the hospital. I recovered from that as soon as the doctors gave me an injection and a tablet.
But the next day some symptoms started to happen like dizziness,acidity in the stomach,body pain,yellow eyes turning to bloody red at times and uneasiness/anxiety. I went to an addiction specialist and he said it is mental problem and gave me Arip MT,Flunil 20 and Lonazep 0.5 and Pentacid for acidity for 15 days.
The anxiety goes away when i have lonazep but iam worried because its been two weeks and the symptoms are still there. Was it some kind of poisoning as i still have acidity in the stomach and dizziness at times. :confused:
Please help. Should i see a different doctor who's like a physician.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?